MathSciNet Relay Station
MathSciNet bibliographic data
MR543218 (83m:32033) 32L15 (32C10 53C55)
Calabi, E. Métriques kählériennes et fibrés holomorphes. (French) [Kähler metrics and holomorphic vector bundles] Ann. Sci. École Norm. Sup. (4) 12 (1979), no. 2, 269–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement